Each Saridon tablet contains:
Paracetamol (250 mg) - Paracetamol helps reduce fever and pain while providing long lasting relief.
Propyphenazone (150 mg) - Propyphenazone is an anti-inflammatory used to treat mild to moderate pain, like headaches, quickly.
Caffeine (50 mg) - Caffeine, when combined with other analgesics, improves their effects.
Paracetamol, Propyphenazone and Caffeine work together. Propyphenazone and Paracetamol are ingredients that provide pain relief. They complement each other well because Propyphenazone works quickly but loses its effect fast, while Paracetamol takes effect slowly but a has a longer lasting effect. The 3rd ingredient, Caffeine improves the effects of the other two ingredients. With it, the analgesics work better by 41%.
It is said that Saridon works faster and provides better pain relief than Paracetamol, Ibuprofen and Aspirin.
I read an article about Saridon written by Janette Toral in the Sunstar Cebu titled Toral : Drug Safety. The article is specifically about a medicine for headaches. As I continue my research on Saridon, here something caught my interest. True that this is an important matter for us all. Saridon alledgedly being unsafe, due to one of its ingredient, propyphenazone that may have side effects. Medicines should restricted on specific cases.
There are countries like , Malaysia, Korea, Sri Lanka and Turkey, Saridon medicine which has Propyphenazone content is now banned. But here in the Philippines, it's still available.
I have read articles with complains andn worries about this medicine - Saridon.
I searched for more thru Youtube. I will continue to find answers to our worries for our health.
I hope that Department of Health and Bayer provide us more information about the propyphenazone ban in other countries and why it's available in the Philippines. This is a public health matter.